# SDR DALA2017090606652

- Difficulty date: August 23, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 76,246 hours, 57,890 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS FOUND ON THE UPPER & LOWER SURFACE SKIN OF THE LT ELEVATOR CONTROL TAB,  THE LT ELEVATOR ANTI-FLOAT TAB. THE LT ELEVATOR ANTI-FLOAT TAB WAS REPLACED.
